| Model Number |
4.23.522 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Implant removal due to patient's wish- implant achieved osseointegration, primary stability was achieved, implant was completely covered with bone, no thread tap used.